Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]

MOspace/Manakin Repository

Breadcrumbs Navigation

Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/8631

[+] show full item record


Title: Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]
Author: Chicone, Carmen Charles; Mashhoon, Bahram; Retzloff, David
Date: 1996-09-17
Publisher: American Institute of Physics
Citation: J. Math. Phys. 38, 544 (1997)
Abstract: Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]
URI: http://hdl.handle.net/10355/8631
ISSN: 0022-2488

This item appears in the following Collection(s)

[+] show full item record